American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Logarithm of a Function, a Well-Posed Inverse Problem"
written by Silvia Reyes Mora, Víctor A. Cruz Barriguete, Denisse Guzmán Aguilar,
published by American Journal of Computational Mathematics, Vol.4 No.1, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top